RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 3, Pages 505–508 (Mi dan40991)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On a formula for the generalized multidimensional logarithmic residue and the solution of systems of nonlinear equations

L. A. Aizenberg

Kirensky Institute of Physics, Siberian Branch of USSR Academy of Sciences, Krasnoyarsk

Full text: PDF file (469 kB)

Bibliographic databases:
UDC: 517.55+518.5
Presented: В. С. Владимиров
Received: 14.02.1977

Citation: L. A. Aizenberg, “On a formula for the generalized multidimensional logarithmic residue and the solution of systems of nonlinear equations”, Dokl. Akad. Nauk SSSR, 234:3 (1977), 505–508

Citation in format AMSBIB
\Bibitem{Aiz77}
\by L.~A.~Aizenberg
\paper On a formula for the generalized multidimensional logarithmic residue and the solution of systems of nonlinear equations
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 3
\pages 505--508
\mathnet{http://mi.mathnet.ru/dan40991}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0588632}
\zmath{https://zbmath.org/?q=an:0371.32003}


Linking options:
  • http://mi.mathnet.ru/eng/dan40991
  • http://mi.mathnet.ru/eng/dan/v234/i3/p505

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Kytmanov, E. K. Myshkina, “Evaluation of power sums of roots for systems of non-algebraic equations in $\mathbb C^n$”, Russian Math. (Iz. VUZ), 57:12 (2013), 31–43  mathnet  crossref
    2. A. M. Kytmanov, E. K. Myshkina, “On the Power Sums of Roots for Systems of the Entire Functions of Finite Order of Growth”, J. Math. Sci., 213:6 (2016), 868–886  mathnet  crossref
    3. A. M. Kytmanov, E. K. Myshkina, “Vychetnye integraly i formuly Varinga dlya algebraicheskikh i transtsendentnykh sistem uravnenii”, Izv. vuzov. Matem., 2019, no. 5, 40–55  mathnet  crossref
  • Number of views:
    This page:34
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020